Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 431, NWS Springfield, MO

June 23, 20086 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 23, 2008, 2:57 AM CDT for 6 counties in Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2008, 2:57 AM CDT (07:57 UTC)
Expired
Jun 23, 2008, 4:00 AM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Dade County, MO, Douglas County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 12:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 230757
SVRSGF
MOC043-057-067-077-109-209-230900-
/O.NEW.KSGF.SV.W.0431.080623T0757Z-080623T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT.

* AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EVERTON TO
  HALLTOWN TO CHRISTIAN CENTER...MOVING EAST AT 26 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NIXA BY 305 AM CDT.
  BATTLEFIELD BY 310 AM CDT.
  ASH GROVE AND OZARK BY 315 AM CDT.
  SPARTA BY 330 AM CDT.
  WILLARD BY 335 AM CDT.
  SPRINGFIELD BY 350 AM CDT.

THE TOWNS OF CHADWICK...GARRISON...FREMONT HILLS...BOIS DARC...
OLDFIELD...LINDEN...GALLOWAY...KELTNER...GLIDEWELL AND BRUNER ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 86.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3721 9367 3735 9390 3736 9320 3718 9306
      3709 9307 3709 9299 3684 9281 3682 9339
TIME...MOT...LOC 0757Z 284DEG 23KT 3731 9372 3719 9355
          3692 9315

$$

TERRY
2 follow-up statements
000 
WWUS53 KSGF 230820
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT MON JUN 23 2008

MOC057-067-109-230830-
/O.CAN.KSGF.SV.W.0431.000000T0000Z-080623T0900Z/
LAWRENCE MO-DADE MO-DOUGLAS MO-
320 AM CDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE...
SOUTHEASTERN DADE AND WEST CENTRAL DOUGLAS COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3682 9339 3719 9359 3723 9362 3725 9361
      3726 9361 3720 9347 3708 9323 3703 9315
      3684 9295 3683 9303
TIME...MOT...LOC 0820Z 284DEG 23KT 3721 9368 3702 9343
          3683 9315

$$

MOC043-077-209-230900-
/O.CON.KSGF.SV.W.0431.000000T0000Z-080623T0900Z/
GREENE MO-STONE MO-CHRISTIAN MO-
320 AM CDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CHRISTIAN...NORTHEASTERN STONE AND SOUTHERN GREENE
COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF REPUBLIC TO CLEVER TO CHESTNUTRIDGE...MOVING EAST AT 26 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  REPUBLIC BY 330 AM CDT.
  NIXA AND BATTLEFIELD BY 350 AM CDT.
  OZARK BY 400 AM CDT.

THE TOWNS OF BOAZ...SELMORE...GARRISON...CHRISTIAN CENTER...FREMONT
HILLS AND CHADWICK ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 69.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3682 9339 3719 9359 3723 9362 3725 9361
      3726 9361 3720 9347 3708 9323 3703 9315
      3684 9295 3683 9303
TIME...MOT...LOC 0820Z 284DEG 23KT 3721 9368 3702 9343
          3683 9315

$$

HATCH
000 
WWUS53 KSGF 230834
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT MON JUN 23 2008

MOC077-230844-
/O.CAN.KSGF.SV.W.0431.000000T0000Z-080623T0900Z/
GREENE MO-
334 AM CDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3682 9339 3698 9342 3701 9314 3684 9296
      3684 9301 3683 9301
TIME...MOT...LOC 0834Z 315DEG 25KT 3692 9332 3686 9324

$$

MOC043-209-230900-
/O.CON.KSGF.SV.W.0431.000000T0000Z-080623T0900Z/
STONE MO-CHRISTIAN MO-
334 AM CDT MON JUN 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CHRISTIAN AND NORTHEASTERN STONE COUNTIES...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDVILLE TO
SPOKANE...MOVING SOUTHEAST AT 29 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL
CHRISTIAN AND NORTHEASTERN STONE COUNTIES...INCLUDING THE TOWNS OF
SPOKANE...CHADWICK...CHESTNUTRIDGE AND GARRISON.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3682 9339 3698 9342 3701 9314 3684 9296
      3684 9301 3683 9301
TIME...MOT...LOC 0834Z 315DEG 25KT 3692 9332 3686 9324

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:30 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 23, 12:30 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT MON JUN 23 2008

.UPDATE...
QUICK UPDATE: CONVECTION BLOSSOMED WITH WEAK WARM AIR ADVECTION
COMBINED WITH MORE THAN ADEQUATE INSTABILITY FOR STRONG UPDRAFT
POTENTIAL. RUC EARLIER INDICATED MLCAPES OF 2000 J/KG OVE THE
WESTERN CWFA. SHEAR STILL ADEQUATE ON THE WESTERN SIDE OF OF
MIDWESTERN TROUGH TO SUSTAIN UPDRAFTS...BUT MIDLEVEL FLOW WILL
GRADUALLY WEAKEN WITH TIME WITH INCREASING UPPER RIDGING LATE
TONIGHT AND MONDAY. SEVERE THUNDERSTORM WATCH WILL BE OUT SHORTLY NO
DOUBT.  STORMS ALSO TRAINING WITH LOW LEVEL FLOW ALLOWING BACK
BUILDING IN THE NORTHWEST FLOW. DSA

&&

.DISCUSSION...

CURRENTLY...MINOR SHORTWAVE MOVED THROUGH SW MO THIS MORNING
PRODUCING MAINLY CLOUD COVER...WITH SCATTERED SHRA/TSRA FROM TIME
TO TIME. DEWPOINTS IN THE WAKE OF THIS FEATURE HAVE DROPPED INTO
THE UPPER 50S/LOWER 60S...THOUGH HIGHER DEWPOINTS ARE RETURNING TO
AREAS NEAR THE MO/KS BORDER. A WEAK LOW LEVEL BOUNDARY...BEST SEEN
IN 925MB PROFILER PLAN VIEW...IS LOCATED FROM CENTRAL KS INTO
CENTRAL MO. PREVIOUS CLOUD COVERAGE AND SLIGHTLY LOWER DEWPOINTS
HAVE RESULTED IN SLIGHTLY LESS INSTABILITY THAN WAS OBSERVED AT
THIS TIME YESTERDAY. AS SUCH...VISIBLE SAT IMAGERY AT THIS HOUR IS
RATHER VOID OF CU IN SE KS/SW MO. LOOKS LIKE HIGHS WILL ONCE AGAIN
PEAK IN THE LOWER TO MIDDLE 80S.

REST OF THIS AFTERNOON AND TONIGHT...INSTABILITY WILL GRADUALLY
INCREASE...ESPECIALLY IN THE VICINITY OF THE WEAK LOW LEVEL
BOUNDARY. LITTLE IF ANY INHIBITION IS NOTED...THUS THERE WILL BE
LITTLE HOLDING US BACK. ENOUGH INSTABILITY SHOULD BE GARNERED NEAR
THE BOUNDARY TO PRODUCE SCATTERED CONVECTION LATE THIS AFTERNOON
IN THIS EVENING. AS PREVIOUS FORECAST MENTIONED...THE BETTER
OPPORTUNITY FOR MORE LONG LIVED CONVECTION WILL BE OVER EXTREME SE
KS AND FAR SW MO WHERE THE BOUNDARY SHOULD TAKE ON A MORE NW TO SE
ORIENTATION.

LOW LEVEL JET INCREASING OVERNIGHT SHOULD MAINTAIN LIFT IN SE
KS/FAR SW MO. WHATEVER CONVECTIVE ACTIVITY OVER THE EASTERN OZARKS
WILL SUBSIDE AFTER INSTABILITY IS SPENT. WILL ALSO NEED TO MONITOR
CONVECTIVE DEVELOPMENT OVER KS THAT MIGHT FOLLOW THIS BOUNDARY
SOUTHEASTWARD INTO THE FAR SW CWA. THERE REMAINS A RISK FOR HEAVY
RAIN AND POSSIBLE FLASH FLOODING IF EVERYTHING SETS UP JUST RIGHT.
HOWEVER THIS IS MORE OF A MESOSCALE FORECAST ISSUE AND CONFIDENCE
IS NOT HIGH ENOUGH TO PINPOINT ANY AREAS MORE PRONE TO FLASH
FLOODING.

MONDAY THROUGH WEDNESDAY...AS HAS BEEN DISCUSSED THE PAST SEVERAL
DAYS...THE REGION WILL BE PRONE TO PERIODIC EPISODES OF
CONVECTION. NORTHWEST FLOW WILL KEEP THE FORECAST QUITE TRICKY.
LINGERING BOUNDARY OVER FAR SW MO MONDAY IS ONE FOCUSING MECHANISM
TO KEEP AN EYE ON. ANOTHER WILL BE A SHORTWAVE CUTTING THROUGH THE
FLOW TUE/TUE NIGHT. AT OR SLIGHTLY BELOW AVERAGE TEMPS WILL
CONTINUE INTO MIDWEEK WITH SIGNS OF A SLIGHT WARMING TREND FROM
MIDWEEK AND BEYOND.

THURSDAY THROUGH SUNDAY...12Z SUITE OF MODELS OFFER LITTLE CHANGE
FROM PREVIOUS FORECASTS. STILL DEALING WITH SOME FORM OF NORTHWEST
FLOW ALOFT. INDICATIONS ARE THAT MID LEVEL WARMING WILL BE NUDGING
TOWARD THE AREA...THOUGH NOTHING ABNORMAL OR EXTREME. AS A
RESULT...STILL CANNOT RULE OUT AFTERNOON/EVENING CONVECTION OR THE
PASSING OVERNIGHT MCS. KEPT POPS RIGHT NEAR CLIMO. TEMPERATURES
WILL SLOWLY EDGE UPWARD. SLIGHTLY DRIER CONDITIONS OVER SOUTH
CENTRAL MO WILL LIKELY RESULT IN LOCALLY WARMER TEMPS IN THIS
AREA...WITH READINGS IN THE MID/UPPER 80S COMMON.

GAGAN

&&

.AVIATION...

FOR THE 00Z TAFS...WILL REMOVE MENTION OF THUNDER EARLY IN THE
FORECAST AS WE LOSE DAYTIME HEATING INFLUENCE. MAY SEE SOME STORMS
DEVELOP WEST OF JOPLIN LATE TONIGHT WITH LOW LEVEL JET OVERRUNNING
A SURFACE BOUNDARY OVER SOUTH KANSAS...BUT WILL HOLD MENTION OF
THUNDER FOR NOW. COULD SEE MORE DIURNALLY DRIVEN CONVECTION MONDAY
AFTERNOON. WILL WAIT TO LOOK OVER NEW 00Z MODEL DATA BEFORE
INCLUDING IN TAFS.

TERRY

&&

.CLIMATE...

SPRINGFIELD CONTINUES TO CLIMB IN THE RECORD BOOK OF THE WETTEST
JUNES ON RECORD WITH JUNE 2008 NOW RANKED THIRD...WITH EIGHT DAYS
LEFT IN THE MONTH. JOPLIN...WEST PLAINS...AND ROLLA VICHY REMAIN
SEVERAL INCHES AWAY FROM CRACKING THE TOP 10 WETTEST JUNE RAINFALL
AMOUNTS.

SPRINGFIELD WETTEST JUNES

RANK     PRECIPITATION       YEAR

1        12.27              1928
2        11.31              1935...1975
3        11.22              2008
4        10.96              1948
5        10.08              1932

LOCATION     JUNE 2008 PRECIPITATION     10TH WETTEST JUNE ON RECORD

JOPLIN       6.34                       9.21 1951
WEST PLAINS  2.80                       5.93 1958
ROLLA VICHY  2.76                       7.03 1957

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 23, 1:22 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT MON JUN 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
122 AM CDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR SOUTHWEST OF A
LINE FROM NEVADA TO BOLIVAR TO ALTON.

MODERATE INSTABILITY AND SHEAR COMBINED WITH INCREASING LOW LEVEL
WINDS HAS ALLOWED SCATTERED SEVERE THUNDERSTORMS TO DEVELOP.
REPORTS OF UP TO BASEBALL SIZED HAIL HAVE ALREADY BEEN RECEIVED.
DAMAGING WINDS IN EXCESS OF 60 MPH WINDS CAN ALSO BE EXPECTED WITH
SOME STORMS. THE HIGHEST STORM POTENTIAL WILL OCCUR FROM GIRARD
AND COLUMBUS SOUTHEAST TO THE BRANSON AND GAINESVILLE AREAS. THE
STORMS WILL GRADUALLY DIMINISH AFTER 7 AM.

TRAINING STORM WILL ALSO PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH
THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER PARTS OF SOUTHWEST
AND SOUTH CENTRAL MISSOURI AND SOUTHEAST KANSAS THROUGH 7 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jun 23, 2:12 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 AM CDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     HAIL             WEBB CITY               37.15N 94.48W
06/23/2008  E1.50 INCH       JASPER             MO   PUBLIC

            ON EAST DAUGHERTY IN WEBB CITY

&&

GCLAYCOM
Local storm report, Jun 23, 2:18 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             4 E NEWTONIA            36.88N  94.11W
06/23/2008  E1.75 INCH       NEWTON             MO   TRAINED SPOTTER

&&

DSA
Local storm report, Jun 23, 2:34 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     CRESTLINE               37.17N  94.70W
06/23/2008  E70 MPH          CHEROKEE           KS   TRAINED SPOTTER

&&

DSA
Local storm report, Jun 23, 2:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0233 AM     HAIL             3 NW CRESTLINE          37.20N  94.74W
06/23/2008  E1.75 INCH       CHEROKEE           KS   TRAINED SPOTTER

&&

DSA
Local storm report, Jun 23, 2:36 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     3 NW CRESTLINE          37.20N  94.74W
06/23/2008  E70 MPH          CHEROKEE           KS   TRAINED SPOTTER

&&

CORRECTED LOCATION

DSA
Local storm report, Jun 23, 2:47 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND GST     MONETT                  36.92N 93.93W
06/23/2008  E70 MPH          BARRY              MO   LAW ENFORCEMENT

            POWER OUTAGES HAVE ALSO BEEN REPORTED DUE TO LIGHTNING
            AND POSSIBLY WIND.

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:38 PM CDTSevere Thunderstorm WarningSGFChristian21 min
Jun 22, 11:26 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 22, 11:51 PM CDTSevere Thunderstorm WarningSGFChristian24 min
Jun 23, 12:14 AM CDTSevere Thunderstorm WarningSGFChristian, Taney31 min
Jun 23, 12:33 AM CDTTornado WarningSGFTaney15 min
Jun 23, 12:46 AM CDTSevere Thunderstorm WarningSGFChristian, Taney44 min
Jun 23, 12:52 AM CDTSevere Thunderstorm WarningSGFStone, Taney38 min
Jun 23, 12:59 AM CDTFlash Flood WarningSGFTaney10 hr
Jun 23, 12:59 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton46 min
Jun 23, 1:03 AM CDTSevere Thunderstorm WarningSGFTaney42 min
Jun 23, 1:28 AM CDTSevere Thunderstorm WarningSGFJasper62 min
Jun 23, 1:36 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Jun 23, 1:38 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton67 min
Jun 23, 1:44 AM CDTSevere Thunderstorm WarningSGFTaney11 min
Jun 23, 1:46 AM CDTSevere Thunderstorm WarningSGFJasper, Newton29 min
Jun 23, 1:52 AM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 23, 2:02 AM CDTSevere Thunderstorm WarningSGFBarry, Stone28 min
Jun 23, 2:12 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 23, 2:17 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton58 min
Jun 23, 2:24 AM CDTSevere Thunderstorm WarningSGFStone, Taney33 min
Jun 23, 2:27 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone48 min
Jun 23, 2:44 AM CDTSevere Thunderstorm WarningSGFOzark, Taney31 min
Jun 23, 3:07 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
Jun 23, 3:11 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone49 min
Jun 23, 3:12 AM CDTFlash Flood WarningSGFChristian, Lawrence, Stone5 hr
Jun 23, 3:19 AM CDTSevere Thunderstorm WarningSGFChristian, Ozark, Stone, Taney41 min
Jun 23, 3:51 AM CDTSevere Thunderstorm WarningSGFBarry, Stone26 min
Jun 23, 3:55 AM CDTSevere Thunderstorm WarningSGFTaney50 min
Jun 23, 4:27 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton20 min
Jun 23, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper19 min
Jun 23, 4:56 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 23, 6:48 AM CDTFlash Flood WarningSGFGreene4 hr
Jun 23, 11:06 AM CDTAreal Flood WarningSGFChristian, Taney3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.